Alert archive / Wyoming / High Wind Watches in 2015

High Wind Watch 3, NWS Cheyenne, WY

January 7, 20154 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 7, 2015, 3:13 AM MST for 4 counties in Wyoming. It took effect at Jan 7, 2015, 9:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 3:13 AM MST (10:13 UTC)
In effect from
Jan 7, 2015, 9:00 PM MST
Expired
Jan 7, 2015, 1:10 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS75 KCYS 071013
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
313 AM MST WED JAN 7 2015

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS TONIGHT...

.THE SURFACE PRESSURE GRADIENT WILL RAPIDLY STRENGTHEN ACROSS
SOUTHEAST WYOMING THIS EVENING WITH STRONG WINDS A POSSIBILITY IN
THE WIND PRONE AREAS TONIGHT. WINDS WILL INCREASE IN THE
ARLINGTON AREA FIRST...THEN SHOULD EXPAND TO INCLUDE BORDEAUX
THROUGH THE OVERNIGHT PERIOD.

WYZ106-110-072200-
/O.NEW.KCYS.HW.A.0003.150108T0400Z-150108T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
313 AM MST WED JAN 7 2015

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 

* TIMING...WINDS WILL INCREASE AFTER SUNSET AND LOOK TO BECOME
  STRONG FIRST IN THE ARLINGTON AREA...THEN WILL EXPAND TO
  BORDEAUX. THE STRONGEST WINDS ARE MOST LIKELY DURING THE
  OVERNIGHT PERIOD.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND
  60 MPH.

* IMPACTS...TRAVEL ON INTERSTATE 80 BETWEEN WALCOTT JUNCTION AND
  LARAMIE AS WELL AS INTERSTATE 25 SOUTH OF WHEATLAND NEAR
  BORDEAUX COULD BE IMPACTED. CROSS WINDS THAT COULD LEAD TO
  BLOWOVERS OF HIGH PROFILE AND LIGHT WEIGHT VEHICLES ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RJM
1 follow-up statement
046 
WWUS75 KCYS 072010
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
110 PM MST WED JAN 7 2015

...STRONG WINDS ARE EXPECTED FOR WIND PRONE AREAS TONIGHT AND
EARLY THURSDAY MORNING...

.THE SURFACE PRESSURE GRADIENT WILL RAPIDLY STRENGTHEN ACROSS
SOUTHEAST WYOMING THIS EVENING WITH STRONG WINDS DEVELOPING FOR
THE WIND PRONE AREAS TONIGHT AND EARLY THURSDAY MORNING. WINDS
WILL INCREASE THROUGH THE ARLINGTON AREA BY LATE EVENING...THEN
SPREAD TO THE BORDEAUX AREA THROUGH THE OVERNIGHT PERIOD.

WYZ106-110-081200-
/O.UPG.KCYS.HW.A.0003.150108T0400Z-150108T1500Z/
/O.NEW.KCYS.HW.W.0002.150108T0400Z-150108T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
110 PM MST WED JAN 7 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE AFTER SUNSET AND BECOME STRONG
  FIRST THROUGH THE ARLINGTON AREA...SPREADING TO THE BORDEAUX
  AREA. THE STRONGEST WINDS WILL MOST LIKELY OCCUR DURING THE
  OVERNIGHT HOURS.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO NEAR 60
  MPH.

* IMPACTS...TRAVEL ON INTERSTATE 80 BETWEEN WALCOTT JUNCTION AND
  LARAMIE AS WELL AS INTERSTATE 25 SOUTH OF WHEATLAND NEAR
  BORDEAUX COULD BE IMPACTED. STRONG CROSS WINDS MAY CAUSE
  BLOWOVERS OF HIGH PROFILE AND LIGHT WEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

JAMSKI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 6, 10:55 PM MST, 4 hours 18 minutes earlier.

Area forecast discussion, Jan 6, 10:55 PM MST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 PM MST TUE JAN 6 2015

.UPDATE...
ISSUED AT 740 PM MST TUE JAN 6 2015

NO BIG CHANGES TO TONIGHTS FORECAST AT THIS TIME BUT WILL ADD SOME
FOG WITH THE FREEZING DRIZZLE. RADAR RETURNS OVER THE WESTERN
NEBRASKA PANHANDLE INDICATIVE OF LIGHT SNOW AND SNOW FLURRIES
ASSOCIATED WITH AN ARCTIC BOUNDARY WHICH IS CURRENTLY MOVING
ACROSS THE AREA. THE FRONT MOVED THROUGH CHEYENNE JUST RECENTLY
AROUND 730 PM MDT. THIS COLD AIR MASS IS SHALLOW SO THE FRONT WILL
LIKELY BANK UP AGAINST THE LARAMIE RANGE AND STALL THERE THROUGH
TOMORROW MORNING.

MODEL SOUNDINGS STILL SUGGEST THE POTENTIAL FOR SOME FREEZING
DRIZZLE TONIGHT WITH A STRONG LOW LEVEL INVERSION IN PLACE AND
VERY DRY ALOFT. TEMPERATURES ARE GENERALLY IN THE -3C TO -8C
DEGREE RANGE IN THE INVERSION LAYER...WHICH IS MORE INDICATIVE OF
SUPERCOOLED LIQUID WATER THAN ICE CRYSTALS. THE GREATEST THREAT
FOR FREEZING DRIZZLE WILL BE OVER FAR SOUTHEAST WYOMING...
ESPECIALLY NEAR CHEYENNE AND INTO THE SOUTHERN LARAMIE RANGE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 325 PM MST TUE JAN 6 2015

AFTERNOON WATER VAPOR IMAGERY SHOWED A HIGH AMPLITUDE RIDGE FROM
THE SOUTHWEST CONUS TO THE PACIFIC NORTHWEST AND A BROAD TROUGH
OVER THE CENTRAL AND EASTERN CONUS. FAIRLY FAST NORTHWEST FLOW
ALOFT DOMINATED THE REGION WITH ABUNDANT MID/UPPER LEVEL PACIFIC
MOISTURE STREAMING SOUTHEAST. REGIONAL SURFACE ANALYSIS DEPICTED
THE NEXT ARCTIC SURGE MOVING INTO NORTHERN WYOMING ACCOMPANIED BY
A BAND OF LOWER CEILINGS AND LIGHT SNOW...ALONG WITH GUSTY NORTHERLY
WINDS AND FALLING TEMPERATURES. AHEAD OF THE FRONT...GUSTY WESTERLY
WINDS PREVAILED ACROSS MUCH OF SOUTHEAST WYOMING ALONG WITH MILD
TEMPERATURES. THERE WAS A SHARP TEMPERATURE GRADIENT ACROSS THE
PLAINS...RANGING FROM THE LOWER 202 NORTHERN NEBRASKA PANHANDLE TO
THE UPPER 40S JUST DOWNWIND OF THE LARAMIE RANGE.

FORECAST CHALLENGES DURING THE SHORT TERM WILL DEAL WITH TEMPERATURES
AND MIXED WINTRY PRECIPITATION. UPPER RIDGE TO THE WEST WILL
AMPLIFY DURING THE NEXT 12 TO 24 HOURS AS AS SHORTWAVE ENERGY
DIVING SOUTHEAST OUT OF SOUTHERN CANADA SHARPENS THE TROUGH TO THE
EAST. THIS WAVE WILL USHER IN ANOTHER ARCTIC AIR MASS FOR THE
CENTRAL CONUS...WITH THE WESTERN BOUNDARY OF THE COLD AIR STALLING
ALONG THE FRONT RANGE WEDNESDAY. LIGHT SNOW WILL SPREAD SOUTH AND
EAST ACROSS THE PLAINS THIS EVENING. WEAK UPSLOPE DEVELOPS
OVERNIGHT INTO WEDNESDAY MORNING. SOUNDING PROFILES INDICATE A
SHARPENING INVERSION BETWEEN 5 AND 6 THOUSAND FEET WITH A SATURATED
LAYER TO THE SURFACE. THIS IS TYPICALLY A ENVIRONMENTAL PROFILE
FAVORABLE FOR THE DEVELOPMENT OF FREEZING DRIZZLE. TIMING THE
ONSET OF THE FREEZING PRECIPITATION WILL BE AFTER MIDNIGHT SOUTH
OF A WHEATLAND TO SCOTTSBLUFF LINE...CONTINUING THROUGH LATE
WEDNESDAY MORNING. AT THIS TIME...QPF WILL BE LIGHT BUT THE
FREEZING DRIZZLE/SNOW COMBINATION CAN BE PROBLEMATIC FOR EARLY
MORNING COMMUTERS. THE MEX TEMPERATURE FORECAST FOR WEDNESDAY IS
ALSO TRICKY. MOS GUIDANCE PROGS HIGHS IN THE 30S AT CHEYENNE. WITH
A PREVAILING SOUTH TO SOUTHEAST WIND...TEMPERATURES IN THE PAST
HAVE BEEN 10-20 DEGREES BELOW GUIDANCE IN THESE SITUATIONS.
THEREFORE...UNDERCUT GUIDANCE BY 10-15 DEGREES AT CHEYENNE.
ELSEWHERE...HIGHS WILL NOT WARM ABOVE 20 DEGREES FOR THE PLAINS.
ALONG AND WEST OF THE FRONT...EXPECT HIGHS IN THE 30S. THE
GRADIENT WILL BE WEAKER THAN TODAY...BUT BREEZY SOUTHWEST WINDS
ARE FORECAST ALONG AND WEST OF THE LARAMIE RANGE. INCREASING
WESTERLY WINDS WEDNESDAY NIGHT WILL NOT ALLOW TEMPERATURES TO FALL
MUCH FROM THEIR HIGHS WEDNESDAY AFTERNOON.

THURSDAY WILL BE MILDER WITH HIGHS IN THE 30S TO MID 40S FOR THE
PLAINS WITH CONTINUED DOWNSLOPE WESTERLY WINDS. ANOTHER SURGE OF
CANADIAN AIR WILL QUICKLY MOVE SOUTHEAST ACROSS THE CWFA THURSDAY
AFTERNOON...WITH LIGHT SNOW DEVELOPING IN ITS WAKE. THE LIGHT SNOW
MAY ONCE AGAIN MIX WITH PATCHY FREEZING DRIZZLE THURSDAY NIGHT
EAST OF THE LARAMIE RANGE. MUCH COLDER AIR ARRIVES AS WELL WITH
LOWS BY FRIDAY MORNING FROM A FEW DEGREES BELOW ZERO ALONG AND
NORTH OF A DOUGLAS WYOMING TO BRIDGEPORT NEBRASKA LINE...TO THE
SINGLE DIGITS AND TEENS ABOVE ZERO TO THE SOUTH AND WEST.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 245 PM MST TUE JAN 6 2015

A CHALLENGING EXTENDED FORECAST WITH MEDIUM RANGE MODEL GUIDANCE IN
GOOD AGREEMENT WITH CYCLONIC FLOW ALOFT REMAINING ANCHORED OVER THE
NORTHERN CONUS THROUGH THE PERIOD. THE CWA WILL GENERALLY REMAIN IN
THE FAST NORTHWESTERLY FLOW ON THE WESTERN EDGE OF THE LARGER SCALE
ARCTIC AIR MASS...LIKELY KEEPING TEMPERATURES ON THE COOL SIDE WHILE
PREVENTING ANY MAJOR COLD INTRUSIONS. GFS AND ECMWF H7 TEMPS REMAIN
BETWEEN -5 AND -10 DEG C THROUGH MON. WOULD EXPECT GENERALLY BELOW
NORMAL THROUGH THE PERIOD WITH SEVERAL REINFORCING SHOTS OF COLDER
AIR...BUT WARMER CONDITIONS WOULD BE FAVORED IF THE HUDSON BAY LOW
AND ASSOCIATED TROUGHING ENDS UP FURTHER EAST THAN PROGGED. PRECIP
DOES NOT LOOK TO BE WIDESPREAD OVER THE WEEKEND. SOME POTENTIAL MAY
EXIST FOR LIGHT FREEZING DRIZZLE ALONG THE I80 CORRIDOR EAST OF THE
LARAMIE RANGE ON FRIDAY MORNING WITH WEAK LOW LEVEL UPSLOPE OWING TO
A SHALLOW COLD FRONT. GFS BUFKIT SOUNDINGS DO SHOW A SATURATED LOW
LEVEL ENVIRONMENT BETWEEN 0 AND -10 DEG C...SO THIS MAY BE SOMETHING
TO WATCH. A FEW SHOTS OF MID AND HIGH LEVEL MOISTURE EMBEDDED WITHIN
THE FLOW WILL SUPPORT OCCASIONAL MOUNTAIN SNOWS...BUT NO SIGNIFICANT
STORMS ARE EXPECTED. NEXT CHANCE FOR MORE WIDESPREAD PRECIP SHOULD
BE MONDAY AND/OR TUESDAY. GFS AND ECMWF DIFFER WITH THE EVOLUTION OF
A PACIFIC SHORTWAVE MOVING ACROSS THE INTERMOUNTAIN WEST...BUT BOTH
SOLUTIONS FAVOR A PERIOD OF LIGHT SNOW ACROSS MUCH OF THE AREA EARLY
NEXT WEEK. IT IS TOO EARLY TO PIN DOWN THE TIMING OR STRENGTH OF
THIS PARTICULAR STORM.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1046 PM MST TUE JAN 6 2015

ARCTIC COLD FRONT HAS PUSHED ACROSS THE NEBRASKA PANHANDLE AND
MUCH OF SOUTHEAST WYOMING. CURRENTLY THE FRONT IS BANKED UP
AGAINST THE LARAMIE RANGE. EAST OF THE LARAMIE RANGE IFR TO MVFR
WILL OCCUR DUE TO LOW CLOUDS AND FOG. SOME LIGHT SNOW IS POSSIBLE
EARLY TONIGHT OTHERWISE ONLY LIGHT SNOW FLURRIES WITH LITTLE
ADDITIONAL IMPACT TO AVIATION. THERE IS THE POSSIBILITY FOR SOME
LIGHT FREEZING DRIZZLE WITH SUPERCOOLED LIQUID WATER NEAR THE
LARAMIE RANGE TONIGHT INTO WEDNESDAY MORNING. LOW CLOUDS AND FOG
WILL SLOWLY ERODE LATE TONIGHT THROUGH WEDNESDAY MORNING OVER
MOST OF THE FORECAST AREA...BUT IFR TO MVFR WILL LIKELY LINGER
INTO THE AFTERNOON ALONG THE SOUTHERN LARAMIE RANGE TO AROUND
CHEYENNE.

&&

.FIRE WEATHER...
ISSUED AT 325 PM MST TUE JAN 6 2015

GUSTY WESTERLY WINDS WILL CONTINUE THIS AFTERNOON ALONG AND WEST
OF THE LARAMIE RANGE AHEAD OF THE NEXT ARCTIC COLD FRONT MOVING
SOUTH ACROSS EASTERN WYOMING AND WESTERN NEBRASKA. LIGHT SNOW AND
AREAS OF FREEZING DRIZZLE WILL DEVELOP BEHIND THE FRONT TONIGHT
AND WEDNESDAY MORNING...ALONG WITH COLDER TEMPERATURES. THE FRONT
WILL STALL ALONG THE LARAMIE RANGE WEDNESDAY WITH MILDER
TEMPERATURES TO THE WEST. RELATIVE HUMIDITIES WILL REMAIN WELL
ABOVE CRITICAL THRESHOLDS FOR THE NEXT SEVERAL DAYS. ANOTHER
SURGE OF COLD AIR WILL PUSH SOUTH ACROSS THE PLAINS BY THURSDAY
NIGHT PRODUCING LIGHT SNOW AND PATCHY FREEZING DRIZZLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...MJ
LONG TERM...CLH
AVIATION...SML
FIRE WEATHER...MJ
Hazardous weather outlook, Jan 6, 12:35 PM MST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
1235 PM MST TUE JAN 6 2015

WYZ101>119-071815-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1235 PM MST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY WESTERLY WINDS OF 45 TO 55 MPH WILL CONTINUE THIS AFTERNOON
ALONG AND WEST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA EARLY WEDNESDAY
MORNING. LIGHT SNOW AND PATCHY FREEZING DRIZZLE ARE EXPECTED
BEHIND THE FRONT OVER THE HIGH PLAINS WEDNESDAY MORNING...WHICH
MAY RESULT IN SLICK AND ICY ROADS.

ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH LIGHT
SNOW AND PATCHY FREEZING DRIZZLE ALONG AND EAST OF THE LARAMIE
RANGE THROUGH EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-071815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1235 PM MST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA LATE TONIGHT AND
EARLY WEDNESDAY MORNING. LIGHT SNOW AND PATCHY FREEZING DRIZZLE
ARE EXPECTED BEHIND THE FRONT OVER THE HIGH PLAINS LATE TONIGHT
AND WEDNESDAY MORNING WHICH MAY RESULT IN SLICK AND ICY ROADS.

ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH LIGHT
SNOW AND PATCHY FREEZING DRIZZLE THROUGH EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND
TONIGHT.

JAMSKI

In the hours before

Special weather statement, Jan 6, 11:02 PM MST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1102 PM MST TUE JAN 6 2015

WYZ116>118-070900-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
1102 PM MST TUE JAN 6 2015

AREAS OF DENSE FOG WILL CONTINUE OVER A PORTION OF SOUTHEAST
WYOMING INTO THE EARLY MORNING HOURS WEDNESDAY. VISIBILITIES WILL
BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. THIS INCLUDES
MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE...AND PORTIONS
OF INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO STATE LINE.
MOTORISTS ARE URGED TO SLOW DOWN AND USE LOW BEAM HEADLIGHTS WHEN
TRAVELING IN FOG.
Special weather statement, Jan 7, 2:19 AM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 AM MST WED JAN 7 2015

WYZ116-117-071100-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
219 AM MST WED JAN 7 2015

AREAS OF DENSE FOG WILL CONTINUE OVER THE SOUTHERN LARAMIE RANGE
AND EASTERN FOOTHILLS THROUGH THE EARLY MORNING HOURS.
VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE OR LESS AT
TIMES. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN CHEYENNE AND
LARAMIE. IN ADDITION...WATCH FOR AREAS OF BLACK ICE AS BELOW
FREEZING TEMPERATURES AND FOG NEAR THE GROUND MAY PRODUCE ICE ON
ROADWAYS. MOTORISTS ARE URGED TO SLOW DOWN AND USE LOW BEAM
HEADLIGHTS WHEN TRAVELING IN FOG. ALLOW PLENTY OF DISTANCE BETWEEN
YOU AND THE VEHICLE IN FRONT OF YOU.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 1:10 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte16 hr

Nearby

High Wind Watches in Wyoming, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.